Departamento de Análisis Matemático y Matemática Aplicada

Facultad de Ciencias Matemáticas

Universidad Complutense de Madrid

Plaza de Ciencias, 3

Despacho 304H

28040 Madrid

España

Teléfono 913944661

e-mail

 

profesor Víctor Manuel Sánchez de los Reyes

MATERIAL DOCENTE

 

Análisis de Variable Real

Cálculo Diferencial

Cálculo Integral

Elementos de Ecuaciones Diferenciales Ordinarias

investigación

 

proyecto de investigación

 

Análisis Funcional No Lineal y Geométrico (MTM2015-65825-P)

 

publicaciones científicas

 

Disjointly strictly singular inclusions between rearrangement invariant spaces, J. London Math. Soc. 62 (2000), 239-252

 

Disjoint strict singularity of inclusions between rearrangement invariant spaces, Studia Math. 144 (2001), 209-226


Strict singularity and co-singularity for symmetric sequence spaces, Atti Sem. Mat. Fis. Univ. Modena 51 (2003), 397-406


Indices defined by interpolation scales and applications, Proc. R. Soc. Edinb. 134A (2004), 695-717


Strictly singular and strictly co-singular inclusions between symmetric sequence spaces, J. Math. Anal. Appl. 291 (2004), 459-476


Strictly singular embeddings in L
1+L, Doklady Math. 71 (2005), 388-390


Strictly singular inclusions into L
1+L, Math. Z. 258 (2008), 87-106


Singular canonical inclusions for rearrangement invariant spaces on [0,), Proceedings of Function Theory on Infinite Dimensional Spaces X (2008), 87-89


Riemann integrability and Lebesgue measurability of the composite function, J. Math. Anal. Appl. 354 (2009), 229-233


Estimates on the derivative of a polynomial with a curved majorant using convex techniques, J. Convex Anal. 17 (2010), 241-252


Sierpiński-Zygmund functions and other problems on lineability, Proc. Amer. Math. Soc. 138 (2010), 3863-3876


L
p-analogues of Bernstein and Markov inequalities, Math. Inequal. Appl. 14 (2011), 135-145


Inequalities for polynomials on the unit square via the Krein-Milman theorem, J. Convex Anal. 20 (2013), 125-142

 

Nonlinear subsets of function spaces and spaceability, Linear Algebra Appl. 463 (2014), 56-67

 

Spaceability and operator ideals, J. Math. Anal. Appl. 431 (2015), 1035-1044

 

The history of a general criterium on spaceability, Open Math. 15 (2017), 252-260

 

Subprojective Nakano spaces, J. Math. Anal. Appl. 458 (2018), 332-344

 

A brief overview on some general criteria on lineability and spaceability, The First NEAM: Conference Proceedings, The Theta Foundation, Bucharest (2018), 101-105